MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PERITONEAL; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. PERITONEAL; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888412007
Medical Device Problem Codes Defective Component (2292); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the peritoneal dialysis catheter was disconnected at the titanium joint junction.It was also stated that an abnormality was found on the broken pipe wall and the wall of the tube was thinner than before.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after tube placement for home treatment, the peritoneal dialysis catheter was disconnected at the titanium joint junction.The doctor described the tube's wall became thin and crisp, easily broken or broken or suspected tobe fractured.It was stated that the catheter was not replaced completely and they just cut off a section of the tube which had problems then,after disinfection the catheter was connected again.The location of the problem was not in the body, but in vitro.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led no evaluation because no photographic image of a device was received.Without a photograph or physical product post market vigilance cannot reliably determine the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after tube placement for home treatment, the peritoneal dialysis catheter was disconnected at the titanium joint junction.The doctor described the tube's wall became thin and crisp.It was stated that the catheter was seen fractured.The catheter was not replaced completely and they just cut off a section of the tube which had problems.The catheter was connected again after disinfection.The location of the problem was not in the body, but in vitro.There was no patient injury.

Brand Name
PERITONEAL
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key7714663
Report Number3009211636-2018-00248
Device Sequence Number1329053
Product Code FJS
UDI-Device Identifier10884521004375
UDI-Public10884521004375
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888412007
Device Catalogue Number8888412007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer08/17/2018
08/08/2018
09/28/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date09/05/2018
10/03/2018
10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1